# SDR USAA040260

- Difficulty date: May 24, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 0844
- Engine: Ge CFM56*
- System (JASC): 2565 · Escape Slide
- Part: Pad
- Part number: D5311201600100
- Condition: Corroded
- Location: Girt Bar Fitting
- Part time: 13,221 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADAPTER PAD, 11 INCH X 2 INCH X 0.050 INCH, CORROSION; LEVEL 2; AFT GIRT BAR FITTING, R1 DOOR, FR 19-20, Z240, Y1293.  REPLACED PORT GIRT BAR FITTING ADAPTER IAW SRM.
